Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 2, 2012Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 2, 2012, 12:36 AM EDT for Greene County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2012, 12:36 AM EDT (04:36 UTC)
Expired
Jul 2, 2012, 1:00 AM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WWUS82 KFFC 020436
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 AM EDT MON JUL 2 2012

GAZ037-038-050-020500-
1236 AM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN OGLETHORPE...
OCONEE AND GREENE COUNTIES UNTIL 100 AM EDT...

AT 1230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSE HILL...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PARTS OF 
OGLETHORPE...OCONEE AND GREENE COUNTIES THROUGH 100 AM EDT. SOME 
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SALEM...ROSE 
HILL...BARNETT SHOALS...FARMINGTON...WRAYSWOOD... MAXEYS... 
CAREY...PENFIELD...GRESHAM VILLE...WOODVILLE AND GREENSBORO. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3351 8328 3353 8328 3354 8327 3355 8330
      3360 8335 3366 8337 3372 8344 3375 8345
      3385 8331 3385 8327 3368 8298
TIME...MOT...LOC 0436Z 320DEG 15KT 3376 8330

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:57 PM EDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jul 1, 7:57 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN JUL 1 2012

.PREV DISCUSSION... /ISSUED 441 PM EDT SUN JUL 1 2012/

SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.

FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.

BAKER

LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.

SNELSON

FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.

BAKER

CLIMATE...

RECORDS FOR 07-01

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1927     72 2003     76 1990     58 1937
                                        1936
   KATL      99 1954     73 2003     78 1947     59 1938
                                                    1937
   KCSG      99 2007     78 1966     78 1998     59 1958
                1998                                1950
                1990
   KMCN     103 1954     74 1924     78 1931     59 1923
                                        1897

RECORDS FOR 07-02

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     65 1943     76 1931     56 1937
   KATL      99 1954     68 1943     79 1996     58 1937
   KCSG     101 1990     72 1981     78 1996     59 1950
                1970
   KMCN     103 1954     77 1943     79 1931     58 2008
                                                    1937

RECORDS FOR 07-03

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     70 1943     77 1978     58 1932
   KATL     101 1925     74 1943     77 1931     60 1881
   KCSG     101 1970     75 1988     77 1997     64 1950
                                        1996
   KMCN     104 1970     78 1944     77 1931     63 2010
                                                    1919
                                                    1918

&&

.AVIATION...
00Z UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GA SHOULD STAY
SOUTH OF THE ATL AREA TAF SITES. THERE ARE SOME OUTFLOW
BOUNDARIES THAT WILL AFFECT ATL BUT SHOULD ONLY SEE GUSTY WINDS.
ALL IN ALL THESE STORMS SHOULD DISSIPATE THROUGH 03Z VFR CONDITIONS
WILL PERSIST AFTER THAT THROUGH MONDAY AFTERNOON. EXPECTING
ANOTHER ROUND OF SHRA/TSRA MONDAY AFTER 20Z. THERE IS STILL ONLY A
SLIGHT CHANCE OF THIS HAPPENING SO HAVE ONLY PUT IN A PROB30
BETWEEN 20Z-24Z MON. WINDS SHOULD STAY MAINLY NW BUT COULD GO VRB
IN AND AROUND TSRA DEVELOPMENT. WIND SPEEDS SHOULD STAY IN THE
5-10KT RANGE. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN TSRA
DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74 102  72  99 /  20  20  20  30
ATLANTA         77  99  75  95 /  30  20  20  30
BLAIRSVILLE     73  93  67  91 /  20  20  20  30
CARTERSVILLE    72 100  70  96 /  20  20  20  20
COLUMBUS        78 100  75  96 /  30  30  30  30
GAINESVILLE     76  99  73  96 /  20  20  20  30
MACON           74 101  73  97 /  30  30  30  30
ROME            73 103  70  98 /  30  20  20  20
PEACHTREE CITY  72  98  71  96 /  30  20  20  30
VIDALIA         78  99  78  96 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAURENS...MADISON...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.

HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 1, 10:38 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 PM EDT SUN JUL 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS THROUGH TONIGHT.

.SYNOPSIS...
AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST
THROUGH TONIGHT BUT A SURFACE TROUGH HAS PROVIDED THE FOCUS FOR
ISOLATED THUNDERSTORM ACTIVITY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND
SMALL HAIL.

.DISCUSSION...
VERY HIGH INSTABILITY WITH CAPE VALUES NEAR 3000 J/KG HAVE
ALLOWED ISOLATED THUNDERSTORMS TO DEVELOP OVER NORTH AND CENTRAL
GEORGIA. THESE STORMS WILL PERSIST THROUGH TONIGHT SLOWLY
DIMINISHING AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY
ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS
ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 1, 11:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT SUN JUL 1 2012

GAZ009-020345-
1122 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TOWNS COUNTY UNTIL 1145 PM EDT...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TITUS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 35 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS TOWNS COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BLUE MOUNTAIN SHELTER...TITUS...MACEDONIA...
HIAWASSEE...MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG HARRIS...
ALEXANDERS MILL...PLUM ORCHARD GAP SHELTER AND TATE CITY.

&&

LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
      3481 8366 3479 8377 3487 8381 3490 8381
      3491 8384 3490 8384 3499 8389 3500 8386
      3500 8355
TIME...MOT...LOC 0321Z 299DEG 21KT 3494 8364
Special weather statement, Jul 1, 11:58 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EDT SUN JUL 1 2012

GAZ081-094-020430-
1158 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...

AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO NAKOMIS...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND SOUTH CRAWFORD COUNTIES THROUGH 1230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...JACK BROWN
ESTATES...NAKOMIS...LEE POPE...FORT VALLEY... POWERVILLE...
BYRON...MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3249 8388 3251 8393 3250 8402 3253 8400
      3257 8405 3274 8382 3269 8370 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 0358Z 303DEG 18KT 3260 8386 3255 8390
          3253 8396
Special weather statement, Jul 2, 12:04 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1204 AM EDT MON JUL 2 2012

GAZ027-036-038-020430-
1204 AM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN OGLETHORPE...
MADISON AND CLARKE COUNTIES UNTIL 1230 AM EDT...

AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HARRISON TO DUNLAP...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE .FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS OGLETHORPE...
MADISON AND CLARKE COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE SANFORD...DUNLAP...BEECHWOOD
HILLS...STATE BOTANICAL GARDEN OF GEORGIA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...SANDY CREEK RECREATION AREA... WINTERVILLE...
WHITEHALL...BARRETTS MILL...ATHENS...DIAMOND HILL... POCATALIGO...
NEESE...ILA AND HULL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3385 8295 3378 8299 3375 8297 3384 8328
      3393 8344 3402 8341 3404 8336 3405 8339
      3412 8335 3421 8337 3427 8330 3425 8316
      3427 8311 3423 8307 3417 8309 3406 8299
      3401 8293 3398 8278
TIME...MOT...LOC 0404Z 270DEG 13KT 3424 8317 3410 8318
          3393 8325
Special weather statement, Jul 2, 12:13 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 AM EDT MON JUL 2 2012

GAZ089-090-020445-
1213 AM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 1245 AM EDT...

AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SOUTH MUSCOGEE
AND CENTRAL CHATTAHOOCHEE COUNTIES THROUGH 1245 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING... SAINT
MARYS HILLS... BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE
PARK...CUSTER ROAD TERRACE...SAND HILL...JAMESTOWN/SOUTH FORT
BENNING...CUSSETA...CHRISTOPHER AND MANTA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3223 8482 3223 8492 3225 8492 3227 8490
      3232 8501 3244 8497 3247 8495 3242 8466
      3223 8466 3223 8480 3222 8481
TIME...MOT...LOC 0413Z 294DEG 10KT 3236 8485
Special weather statement, Jul 2, 12:34 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 AM EDT MON JUL 2 2012

GAZ094-095-105-107-020515-
1234 AM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI...
PEACH...DOOLY AND HOUSTON COUNTIES UNTIL 115 AM EDT...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PERRY...MOVING SOUTH AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI...
PEACH...DOOLY AND HOUSTON COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE MEADOWDALE...HOUSTON LAKE...SAND
BED...KATHLEEN...BONAIRE...PERRY...MOSS OAK...CLINCHFIELD...OCMULGEE
PUBLIC FISHING AREA...GROVANIA...HAYNEVILLE...GROVE PARK...
HENDERSON...KLONDIKE AND ELKO.

&&

LAT...LON 3213 8380 3253 8382 3258 8357 3240 8349
      3240 8350 3238 8348 3225 8341
TIME...MOT...LOC 0434Z 357DEG 25KT 3245 8371
Special weather statement, Jul 2, 12:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 AM EDT MON JUL 2 2012

GAZ037-038-050-020500-
1236 AM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN OGLETHORPE...
OCONEE AND GREENE COUNTIES UNTIL 100 AM EDT...

AT 1230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSE HILL...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PARTS OF
OGLETHORPE...OCONEE AND GREENE COUNTIES THROUGH 100 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SALEM...ROSE
HILL...BARNETT SHOALS...FARMINGTON...WRAYSWOOD... MAXEYS...
CAREY...PENFIELD...GRESHAM VILLE...WOODVILLE AND GREENSBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3351 8328 3353 8328 3354 8327 3355 8330
      3360 8335 3366 8337 3372 8344 3375 8345
      3385 8331 3385 8327 3368 8298
TIME...MOT...LOC 0436Z 320DEG 15KT 3376 8330

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:07 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler38 min
Jul 1, 8:42 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler18 min
Jul 1, 8:46 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox29 min
Jul 1, 8:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Jul 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox41 min
Jul 1, 11:18 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 1, 11:22 PM EDTSpecial Weather StatementFFCTowns23 min
Jul 1, 11:58 PM EDTSpecial Weather StatementFFCPeach32 min
Jul 2, 12:04 AM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe26 min
Jul 2, 12:13 AM EDTSpecial Weather StatementFFCChattahoochee32 min
Jul 2, 12:34 AM EDTSpecial Weather StatementFFCHouston, Pulaski41 min
Jul 2, 12:41 AM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam34 min
Jul 2, 12:46 AM EDTSpecial Weather StatementFFCMarion, Schley44 min
Jul 2, 1:00 AM EDTSpecial Weather StatementFFCTowns30 min
Jul 2, 1:03 AM EDTSpecial Weather StatementFFCBleckley, Twiggs42 min
Jul 2, 1:05 AM EDTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White25 min
Jul 2, 1:32 AM EDTSpecial Weather StatementFFCTowns, Union43 min
Jul 2, 2:14 AM EDTSpecial Weather StatementFFCGilmer46 min
Jul 2, 2:33 AM EDTSpecial Weather StatementFFCGordon, Murray42 min
Jul 2, 3:02 AM EDTSpecial Weather StatementFFCFloyd43 min
Jul 2, 3:52 AM EDTHeat AdvisoryFFCDade11 hr
Jul 2, 6:42 AM EDTSpecial Weather StatementFFCCarroll48 min
Jul 2, 7:36 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 2, 5:44 PM EDTSpecial Weather StatementFFCDade46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.